Communications in Mathematical Physics

Calculation of norms of Bethe wave functions

V. E. Korepin

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 86, Number 3 (1982), 391-418.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103921777

Mathematical Reviews number (MathSciNet)
MR0677006

Zentralblatt MATH identifier
0531.60096

Subjects
Primary: 81E25
Secondary: 82A15

Citation

Korepin, V. E. Calculation of norms of Bethe wave functions. Comm. Math. Phys. 86 (1982), no. 3, 391--418. http://projecteuclid.org/euclid.cmp/1103921777.


Export citation